# SDR ABXA9900635

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 4 OIL QUANTITY DROPPED TO ZERO, OIL PRESSURE FLUCTUATED 20-45 PSI.  ENGINE WAS SHUT DOWN.  AFTER SHUTDOWN, OIL PRESSURE MAINTAINED 0-5 PSI.  ENGINE WINDMILLED FOR 48 MINUTES.  REPLACED NR 4 ENGINE IAW ABX WORK CARD 8090501, DC8  A AND B.
